MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA TIBIAL INSERT PS FIXED SIZE 3/17MM; TIBIAL INSERT FIXED

MEDACTA INTERNATIONAL SA TIBIAL INSERT PS FIXED SIZE 3/17MM; TIBIAL INSERT FIXED
Model Number 02.07.0317PSF
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/02/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 28 august 2018.Lot 179571: 30 items manufactured and released on 01 march 2018.Expiration date: 2023-02-11.No anomalies found related to the problem.To date, 6 items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The poly screw did not engage to the tibial plate.The surgeon ended up not using the screw.There was no significant delay in the case.The surgery was completed successfully.
 
Additional Manufacturer Narrative
This report is being submitted retrospectively per fda request.The initial emdr 2018-00637 has been sent august 29th 2018 with the correct fei number (b)(4) (medacta international) while the follow-up has been sent, october 24th 2018, with the incorrect fei number (b)(4).Clinical evaluation performed by medical affairs director: according to report, the safety screw meant to secure the tibial insert to the metal back did not enage and was therefore not used.This is a 17mm thick insert, so it is a case where the mechanical tests require the screw to guarantee the assembly.We cannot foresee the evolution of this situation, but the possibility of the insert dissociation exists, particularly in case of trauma or quasi-trauma.The causes of the problem do not pertain to the clinical investigation.

Brand Name
TIBIAL INSERT PS FIXED SIZE 3/17MM
Common Device Name
TIBIAL INSERT FIXED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key7826834
Report Number3005180920-2018-00637
Device Sequence Number11059840
Product Code JWH
UDI-Device Identifier07630030817380
UDI-Public07630030817380
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/11/2023
Device Model Number02.07.0317PSF
Device Catalogue Number02.07.0317PSF
Device Lot Number179571
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2018
Supplement Date Received by Manufacturer07/30/2018
Initial Report FDA Received Date08/29/2018
Supplement Report FDA Received Date07/06/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/01/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale